Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2006, Volume 46, Number 6, Pages 1128–1136 (Mi zvmmf463)  

This article is cited in 1 scientific paper (total in 1 paper)

Calculation of effective moduli of composite materials

T. A. Yakubenko

Institute of Mechanics, Moscow State University, Michurinskii pr. 1, Moscow, 119192, Russia

Abstract: Effective properties of composite and porous materials are determined by using an approach based on two-scale asymptotic expansions. Explicit approximate formulas are derived for the effective moduli of composite and porous materials of elongated structures. A numerical method is proposed for finding solutions to cell problems, which are used to determine “exact” effective moduli. Examples are computed for a two-dimensional porous medium with variously shaped pores and various degrees of “elongation”. The effective moduli produced by the explicit approximate formulas prove to be similar to those found by numerically solving cell problems.

Key words: composite materials, homogenized description, asymptotic method, effective moduli, calculation.

Full text: PDF file (1085 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2006, 46:6, 1073–1080

Bibliographic databases:

UDC: 519.634
Received: 07.02.2006

Citation: T. A. Yakubenko, “Calculation of effective moduli of composite materials”, Zh. Vychisl. Mat. Mat. Fiz., 46:6 (2006), 1128–1136; Comput. Math. Math. Phys., 46:6 (2006), 1073–1080

Citation in format AMSBIB
\Bibitem{Yak06}
\by T.~A.~Yakubenko
\paper Calculation of effective moduli of composite materials
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2006
\vol 46
\issue 6
\pages 1128--1136
\mathnet{http://mi.mathnet.ru/zvmmf463}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2285369}
\transl
\jour Comput. Math. Math. Phys.
\yr 2006
\vol 46
\issue 6
\pages 1073--1080
\crossref{https://doi.org/10.1134/S0965542506060133}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746109942}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf463
  • http://mi.mathnet.ru/eng/zvmmf/v46/i6/p1128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Eglit M.E., Yakubenko T.A., “On effective moduli of inhomogeneous media characterized by several small parameters”, Mechanics of Solids, 46:1 (2011), 80–88  crossref  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:212
    Full text:113
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021